# SDR HALA9700325

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Control Box
- Part number: 60714621
- Condition: Failed
- Location: Left Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 544 - LEFT PACK OVERHEAT WHILE IN AUTO TEMP MODE MADE SMOKE IN CABIN AND AUTO SHUTDOWN.  REPLACED LEFT TEMP CONTROL BOX.  OPS CHECK OK, TEMP CHECK OK.  (M)
